Strong convergence of an iterative method for pseudo-contractive and monotone mappings

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this paper, we introduce an iterative process which converges strongly to a common element of fixed points of pseudo-contractive mapping and solutions of variational inequality problem for monotone mapping. As a consequence, we provide an iteration scheme which converges strongly to a common element of set of fixed points of finite family continuous pseudo-contractive mappings and solutions set of finite family of variational inequality problems for continuous monotone mappings. Our theorems extend and unify most of the results that have been proved for this class of nonlinear mappings.

Original languageEnglish
Pages (from-to)173-184
Number of pages12
JournalJournal of Global Optimization
Volume54
Issue number1
DOIs
Publication statusPublished - Sep 1 2012

Fingerprint

Pseudocontractive Mapping
Monotone Mapping
Variational Inequality Problem
Iterative methods
Strong Convergence
Fixed point
Converge
Iteration
Nonlinear Mapping
Iteration Scheme
Iterative Process
Solution Set
Theorem
Family
Class

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this

@article{c53ae64d4b164d7ca5d0a42c0327af5b,
title = "Strong convergence of an iterative method for pseudo-contractive and monotone mappings",
abstract = "In this paper, we introduce an iterative process which converges strongly to a common element of fixed points of pseudo-contractive mapping and solutions of variational inequality problem for monotone mapping. As a consequence, we provide an iteration scheme which converges strongly to a common element of set of fixed points of finite family continuous pseudo-contractive mappings and solutions set of finite family of variational inequality problems for continuous monotone mappings. Our theorems extend and unify most of the results that have been proved for this class of nonlinear mappings.",
author = "Habtu Zegeye and Naseer Shahzad",
year = "2012",
month = "9",
day = "1",
doi = "10.1007/s10898-011-9755-5",
language = "English",
volume = "54",
pages = "173--184",
journal = "Journal of Global Optimization",
issn = "0925-5001",
publisher = "Springer Netherlands",
number = "1",

}

Strong convergence of an iterative method for pseudo-contractive and monotone mappings. / Zegeye, Habtu; Shahzad, Naseer.

In: Journal of Global Optimization, Vol. 54, No. 1, 01.09.2012, p. 173-184.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Strong convergence of an iterative method for pseudo-contractive and monotone mappings

AU - Zegeye, Habtu

AU - Shahzad, Naseer

PY - 2012/9/1

Y1 - 2012/9/1

N2 - In this paper, we introduce an iterative process which converges strongly to a common element of fixed points of pseudo-contractive mapping and solutions of variational inequality problem for monotone mapping. As a consequence, we provide an iteration scheme which converges strongly to a common element of set of fixed points of finite family continuous pseudo-contractive mappings and solutions set of finite family of variational inequality problems for continuous monotone mappings. Our theorems extend and unify most of the results that have been proved for this class of nonlinear mappings.

AB - In this paper, we introduce an iterative process which converges strongly to a common element of fixed points of pseudo-contractive mapping and solutions of variational inequality problem for monotone mapping. As a consequence, we provide an iteration scheme which converges strongly to a common element of set of fixed points of finite family continuous pseudo-contractive mappings and solutions set of finite family of variational inequality problems for continuous monotone mappings. Our theorems extend and unify most of the results that have been proved for this class of nonlinear mappings.

UR - http://www.scopus.com/inward/record.url?scp=84865121412&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865121412&partnerID=8YFLogxK

U2 - 10.1007/s10898-011-9755-5

DO - 10.1007/s10898-011-9755-5

M3 - Article

VL - 54

SP - 173

EP - 184

JO - Journal of Global Optimization

JF - Journal of Global Optimization

SN - 0925-5001

IS - 1

ER -